Show simple item record

dc.contributor.authorBobisud, L. E.
dc.contributor.authorO'Regan, Donal
dc.date.accessioned2018-08-24T08:24:09Z
dc.date.available2018-08-24T08:24:09Z
dc.date.issued1996-07-01
dc.identifier.citationBobisud, L. E. O'Regan, Donal (1996). . Proceedings of the American Mathematical Society 124 (7), 2081-2087
dc.identifier.issn0002-9939
dc.identifier.urihttp://hdl.handle.net/10379/8882
dc.description.abstractWe prove the existence of nonnegative solutions of the problem (py')'/p + mu qg(x, y) = 0, lim(x-->0+)py' = 0, h(y'(1)) + y(1) = 0 for a physically motivated class of nonlinearity h. The results, which are established using a ''forbidden value'' argument, are new even in the case of linear h.
dc.publisherAmerican Mathematical Society (AMS)
dc.relation.ispartofProceedings of the American Mathematical Society
dc.subjectboundary value problems
dc.subjectnonlinear boundary conditions
dc.subjectnonlinear alternative
dc.title
dc.typeArticle
dc.identifier.doi10.1090/s0002-9939-96-03615-5
dc.local.publishedsourcehttp://www.ams.org/proc/1996-124-07/S0002-9939-96-03615-5/S0002-9939-96-03615-5.pdf
nui.item.downloads0


Files in this item

This item appears in the following Collection(s)

Show simple item record